MathSciNet Relay Station
MathSciNet bibliographic data
MR1997583 (2004e:11075) 11J68 (11R06)
Borwein, Peter; Hare, Kevin G. Non-trivial quadratic approximations to zero of a family of cubic Pisot numbers. Trans. Amer. Math. Soc. 355 (2003), no. 12, 4767–4779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement